Evidence map›Paper›PMID 37152523›Full record

ArticleColombia medica (Cali, Colombia)

Drug-induced liver injury after covid-19 mRNA vaccine: case report.

Ayleen Rivera-Tenorio, Héctor Hernández Díaz, Pablo Andrés Triana, Juliana Gutiérrez-Posso, Ana María Osorio-Gómez, Julio Ernesto Saez Velandia, William Salazar Acosta, José Darío Portillo-Miño

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Colombia medica (Cali, Colombia). The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.7field-weighted citation impact, top 31% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 4 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

8 authors at 3 institutions in 1 country.

Ayleen Rivera-TenorioEspecialización en Medicina Interna, Departmento de Medicina Interna, Facultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.ORCID 0000-0003-1061-309X
Héctor Hernández DíazDepartmento de Medicina Interna, , Facultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.ORCID 0000-0003-0338-8293
Pablo Andrés TrianaDepartmento de Medicina Interna, , Facultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.ORCID 0000-0003-0824-4280
Juliana Gutiérrez-PossoFacultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.ORCID 0000-0002-6108-5285
Ana María Osorio-GómezFacultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.ORCID 0000-0002-8916-8285
Julio Ernesto Saez VelandiaMedicina, Facultad Ciencias de la Salud, Universidad Libre, Cali. Colombia.
William Salazar AcostaEspecialización en Gastroenterologia, Facultad de Medicina, Universidad Militar Nueva Granada, Bogotá, Colombia.ORCID 0000-0002-7292-5868
José Darío Portillo-MiñoMaestria en Ciencias Biologicas, Facultad de Ciencias, Pontificia Universidad Javeriana. Bogotá. Colombia.ORCID 0000-0003-4858-9400
Universidad Libre de Colombia · COMilitary University Nueva Granada · COPontificia Universidad Javeriana · CO

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Case description: A 22-year-old female patient received the first dose of Pfizer-BioNTech vaccine (RNAm) against COVID-19; 6 days later, she presented abdominal pain located in the right hypochondrium and epigastrium, associated with emetic episodes. Re-consultation 21 days later due to the same symptoms; three days after the second dose of the vaccine was administered. Clinical findings: Pain on palpation in the right hypochondrium. Laboratories reported hepatocellular lesion and cholestasis, with negative amylase, hepatotropic virus and autoimmune hepatitis tests. Liver and biliary tract ultrasound and cholangioresonance were normal. Treatment and Results: Hyoscine and intravenous fluids as support therapy. She presented improvement in abdominal pain and progressive decrease of transaminases and bilirubin levels until normalization, and was discharged on the fifth day of hospitalization. A drug-associated hepatotoxicity (DILI) diagnosis was considered probable, in this case, secondary to vaccination against COVID-19. Clinical Relevance: The current SARS CoV-2 pandemic has spurred the development of new vaccines, the safety of which remains a concern. There is a likely causal relationship between vaccination and liver involvement in this clinical case, rather than simply a sporadic occurrence.

Indexed as

Chemical and Drug Induced Liver InjuryCOVID-19COVID-19 VaccinesAbdominal PainAdultFemaleHumansYoung AdultCOVID-19 VaccinesAdverse vaccine reactionautoimmune hepatitisChemical and Drug Induced Liver InjuryCOVID-19hepatotoxicityLiver Function TestsmRNA vaccinePharmacovigilance

Identifiers

PMID37152523
PMCPMC10162502
OpenAlexW4308128916

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.